# SDR USAA2011110500003

- Difficulty date: November 1, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 41,348 hours, 16,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SEAT TRACK BETWEEN FR44 AND FR45, -Y1292.  REPLACED SEAT TRACK BETWEEN FR44 AND FR45, -Y1292 IAW A319 SRM 53-31-15, 51-42-11, 51-44-11, 51-46-11.
